# SDR 2019FA0000071

- Difficulty date: March 14, 2019
- Submitted: March 14, 2019
- Operation: General aviation
- Aircraft: N94LL
- Make and model: Diamon DA20-C1
- Aircraft serial: C0674
- Aircraft time: 980 hours
- Engine: Cont IO240B
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Exhaust Riser
- Part number: DC00015B
- Condition: Cracked
- Location: Engine
- Stage of operation: UK
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

WITHIN THE LAST FEW WEEKS, THIS FLIGHT SCHOOL DISCOVERED SEVERAL INSTANCES OF CRACKED CYLINDER NR 2 OR NR 3 EXHAUST RISER FLANGE AND FLANGES.
